MAUDE Adverse Event Report: Cardiovascular Systems Incorporated Stealth; Catheter, Peripheral, Atherectomy

Cardiovascular Systems Incorporated Stealth; Catheter, Peripheral, Atherectomy
Model Number PRD-SC30-125
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the procedure was to treat mildly calcified, mildly tortuous lesion in anterior tibial artery (at) through common femoral artery access.The vessel diameter was unknown as no intravascular ultrasound (ivus) was used.During treatment, the crown of the 1.25 solid stealth 360 peripheral orbital atherectomy device (oad) became stuck at the midpoint of the artery.Additional nitroglycerin beyond standard of care was administered, the oad was turned off/on several times, and the oad was removed from the patient.The oad was intact and had no tissue/plaque.The procedure was completed without using other devices.There was no clinically significant delay in procedure and no adverse patient effects.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.

Brand Name
Stealth
Common Device Name
Catheter, Peripheral, Atherectomy
Manufacturer (Section D)
Cardiovascular Systems Incorporated
1225 old highway 8 nw
st. paul MN 55112
Manufacturer (Section G)
Cardiovascular Systems Incorporated
14740 kirby dr
houston TX 77047
Manufacturer Contact
alyssa mickelson
1225 old highway 8 nw
st. paul, MN 55112
+1(651)756-2718
MDR Report Key50090293
Report Number3004742232-2026-00187
Device Sequence Number16044297
Product Code MCW
UDI-Device Identifier10850000491271
UDI-Public(01)10850000491271(17)280331(10)604939-1
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K220568
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPRD-SC30-125
Device Catalogue Number7-10059-02
Device Lot Number604939-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Supplement Date Received by Manufacturer07/31/2026
Initial Report FDA Received Date07/30/2026
Supplement Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/10/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown